# SDR DHL9871505C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 7110 · Engine Cowling System
- Part: Gusset
- Condition: Damaged
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE COWL FWD I/B U-BOLT CUTOUT IS GOUGED.  REMOVED DAMAGED GUSSETT  AND REPLACED PER SRM 51-10-1, 6 X 5.  N/R 6097
